Belief in Makebelieve

Everson, S. (2007) Belief in Makebelieve. The European Journal of Philosophy, 15 (1). pp. 63-81. ISSN 0966-8373

Metadata

Authors/Creators:
  • Everson, S. (se8@york.ac.uk)
Dates:
  • Published: 20 March 2007
Institution: The University of York
Academic Units: The University of York > Faculty of Arts and Humanities (York) > Philosophy (York)
Depositing User: York RAE Import
Date Deposited: 10 Feb 2009 15:39
Last Modified: 10 Feb 2009 15:39
Published Version: http://dx.doi.org/10.1111/j.1468-0378.2007.00242.x
Status: Published
Publisher: Blackwell Publishing
Identification Number: https://doi.org/10.1111/j.1468-0378.2007.00242.x

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Export

Statistics